Histacold (60 ml) [Paracetamol]

Drug brand Histacold (60 ml) is being manufactured and marketed by Minova Life Sciences Pvt Ltd. The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Suspension. The general packing available for this medicine consists of 60 ml and is priced at Rs 25.00 (arround $0.35 US Dollar)
Generic :Paracetamol
Pharma Company :Minova Life Sciences Pvt Ltd
Brand Label :Histacold (60 ml)
Preparation Type :Suspension
Single Dose :5 ml
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :60 ml
Price Unit :Rs 2.08
Price Pack :Rs 25.00 INR (arround $0.35 US Dollar)

Drug details for Histacold (60 ml)

Histacold (60 ml) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Histacold (60 ml) - Paracetamol..

Search Drug Brands alphabetically